Interesting ImagesGa-67 Uptake by the Male Breast Under Digitalis InfluenceKUMAR, MITHILESH M.D., D.C.H.; ABDEL-DAYEM, HUSSEIN M. M.D.; NADDAF, SLEIMAN M.D. Author Information From the Nuclear Medicine Section, Department of Radiology, St. Vincent's Hospital and Medical Center of New York, and New York Medical College, Valhalla, New York Received November 11, 1997. Revision accepted January 30, 1998. Reprint requests: Mithilesh Kumar, M.D., D.C.H., Nuclear Medicine Section, Department of Radiology, St. Vincent's Hospital and Medical Center of New York, 153 W. 11 Street, New York, New York 10011. Clinical Nuclear Medicine: November 1998 - Volume 23 - Issue 11 - p 779 Buy Abstract This report emphasizes that Ga-67 uptake by the male breast can be seen if the breast is exposed to a hormonal milieu of increased estrogen compared with testosterone concentrations. Gynecomastia is a rare side effect of digitalis ingestion and is attributed to its estrogen-like action. We describe a case demonstrating focal Ga-67 uptake in both breasts in a 64-year-old anemic man being treated with digitalis. © 1998 Lippincott Williams & Wilkins, Inc.